# SDR AALA202206307545

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 66,317 hours, 25,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRRFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT AT ROW 20 INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
